# SDR DALA2025121009004

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTER SKIN LOWER AFT CORNER FOUND EXISITING REINFORCEMENT REPAIR NEEDS INSP.   INSPECTED PER ERA 630385-14 REV ORIG. OK FOR SERVICE. (1342646)
